Items where Author is "Riedle, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Appleby, J. A. D. and Riedle, M. and Swords, C. (2010) Bubbles and crashes in a Black-Scholes model with delay. [MIMS Preprint]

Appleby, J.A.D. and Mao, X. and Riedle, M. (2007) Geometric Brownian Motion with delay: mean square characterisation. Proceedings of the AMS. ISSN 0002-9939 (In Press)

Reiß, M. and Riedle, M. and Van Gaans, O. (2006) Delay differential equations driven by Lévy processes: Stationarity and Feller properties. Stochastic Processes and their Applications, 116 (10). pp. 1409-1432. ISSN 0304-4149

This list was generated on Wed Dec 11 01:00:40 2019 GMT.